Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Could Cause Rashes On Face And Body?

I had a and/pelvis ct with infusion. About 10 hours later I noticed a rash on my face which has spread to numerous parts of my body. I also had the stomach flu about 4 days prior to my ct. I m wondering which is more likely, a viral rash or reaction to the contrast and what s my best way to treat?
Fri, 23 Aug 2019
Report Abuse
General & Family Physician 's  Response
Hello,

Your symptoms seem to be related to an allergic reaction to the contrast. I suggest using antihistamines such as Cetirizine 10 mg daily. If the symptoms continue, I suggest using to consult your doctor for prescription steroids.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Dorina Gurabardhi, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Influenza


Loading Online Doctors....
What Could Cause Rashes On Face And Body?

Hello, Your symptoms seem to be related to an allergic reaction to the contrast. I suggest using antihistamines such as Cetirizine 10 mg daily. If the symptoms continue, I suggest using to consult your doctor for prescription steroids. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Dorina Gurabardhi, General & Family Physician